# SDR SWAA2015102045102

- Difficulty date: September 29, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 59,841 hours, 35,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 328, BETWEEN RBL 44.5 - 50.  R & R FLOORBEAM IAW SRM.
